Needing advice

Hi has anyone every been given the injection decapeptyl sr supposed be 3 months injection ? I got my first injection nearly two weeks ago and have been in agony since shootings tummy stabbing pains and now heavy bleeding severe back pain ? My mood is so low I’ve had to take time of wrk due to pain etc anyone know if the bleeding etc normal thanks .

2 Replies
oldestnewest

Hi Leah

It can be normal after your first injection. I was warned that I may have a period but I didn’t. I expect your mood relates to a big shift in your hormones and the pain. I expect it will start to settle. In my case my injection was a monthly rather than 3 monthly. Expect you’ve had a larger dose. Really hope when it settles you start to feel the benefit. I found it initially really effective but unfortunately after a few months it became less effective for me. I’m now on Prostap. Fingers crossed for you. X

1 like
Reply

Thank you for reply I’m bleeding quite bad and my mood just so low and I have to motivation to do anything even day to day things .

Reply

You may also like...